# SDR HEED089080

- Difficulty date: February 14, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N407XM
- Make and model: Bell 407
- Aircraft serial: 53464
- Aircraft time: 1,092 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Bellcrank Assy
- Part time: 1,093 hours
- Component: Bellcrank Assy
- Component part number: 407001732101
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BELLCRANK ASSY HAS WORN BEARINGS. REPLACE UNIT.
